# SDR ASMF200503018

- Difficulty date: March 24, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 67,780 hours, 52,829 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Part number: 6223255001
- Part serial: 1179
- Condition: Failed
- Location: Nr 1 Vhf System
- Part time: 7,892 hours, 5,476 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS RECEIPT AT GDL WITH CAPTAIN REPORT "VHF 1 OUT OF SERVICE", AS A CORRECTIVE ACTION BOTH VHF WERE REPLACED AN TESTED, ALL CORRECT.  AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF VHF FAILURE CONTINUED. COAXIAL CABLE AND VHF NR 1 WERE CHECKED IAW MM 34-51-01, TESTED CORRECT.  AS A PRECAUTIONARY ACTION, VHF NAV NR 1 CONNECTOR WAS REPLACED AND TESTED IAW MM 34-32-00.
